# SDR UPS97825348

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Inop
- Location: Lt/Rt Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, ON LANDING THRUST REVERSERS WOULD NOT DEPLOY.  THRUST REVERSER HYDRAULIC VALVE C/B POPPED.  REMOVED AND REPLACED T/R HYD S/O VALVE ASSY PER DC8 MM 78-37-03, SYS OPS CKS NORMALLY.  INSPECTED TIRES AND BRAKES AND FOUND ALL TO BE OK FOR CONTINUED SERVICE, (P/N 146505-15) (S/N 7593EA) ON.
